# SDR SIMA20160816002

- Difficulty date: August 16, 2016
- Submitted: August 18, 2016
- Operation: Air carrier
- Aircraft: N527EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10305
- Aircraft time: 15,488 hours, 10,664 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 5120011
- Part serial: MAL2476
- Condition: Failed
- Location: Rt Spoiler
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

INBD SPOILERONS CAUTION DISPLAYED ON APPROACH.  EMERGENCY DECLARED DUE TO FLIGHT CONTROL MALFUNCTION.  INTERROGATED MDC, FOUND INBD SPOILERONS AND CAUTION MDC MESSAGE.  PERFORMS POST 1 RESET AND OPS CHECK IAW ETN CR-27-093.  CHECK GOOD.  REFER TO TDMI 527T2752N TO R & R  THE INBD MFS PCU IN NEXT 10 DAYS.  R & R RT INBD MFS PCU IAW AMM 27-62-01, PERFORMED OPS CHECK IAW AMM 27-62-01-710-801. OPS CHECK GOOD TDMI ITEM CLOSED.
